Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 707319, 17 pages
http://dx.doi.org/10.1155/2012/707319
Research Article

Periodic Solutions in Shifts ๐œน ยฑ for a Nonlinear Dynamic Equation on Time Scales

Department of Mathematics, Ege University, Bornova, 35100 Izmir, Turkey

Received 16 March 2012; Accepted 27 June 2012

Academic Editor: Elena Braverman

Copyright © 2012 Erbil Çetin and F. Serap Topal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Erbil Cetin, “Positive periodic solutions in shifts for a nonlinear first-order functional dynamic equation on time scales,” Advances in Difference Equations, 2014. View at Publisher ยท View at Google Scholar
  • Meng Hu, and Lili Wang, “Multiple periodic solutions in shifts δ± for an impulsive functional dynamic equation on time scales,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher ยท View at Google Scholar
  • Erbil Çetin, and Serap Topal, “Existence of positive periodic solutions in shifts δ± for a nonlinear first order functional dynamic equation on time scales,” Filomat, vol. 30, no. 9, pp. 2551–2571, 2016. View at Publisher ยท View at Google Scholar
  • Meng Hu, and Lili Wang, “Multiple positive periodic solutions in shifts δ ± for an impulsive nabla dynamic equation on time scales,” International Journal of Dynamical Systems and Differential Equations, vol. 7, no. 1, pp. 1–17, 2017. View at Publisher ยท View at Google Scholar